# SDR CA971118011

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS95744
- Condition: Wrong Part
- Location: Ct Shroud Housng
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN HSI ON THE NR 2 ENGINE, THERE WERE SEVEN P/N MS9574-04 BOLTS FOUND INSTALLED ON THE COMPRESSOR TURBINE SHROUD HOUSING.  THESE BOLTS ARE THE WRONG MATERIAL FOR THIS INSTALLATION.  THE PROPER BOLTS SHOULD BE P/N 3012061 OR P/N MS9714-04.
